Jump to content

Missed Period On Proamatine


masumeh
 Share

Recommended Posts

It's been a long time since I read or posted...I've been traveling, then fall final exams and papers, etc. I'm visiting my parents' in Virginia (for anyone who remembers my father-related references, yes, things have changed a lot, for the better! ;).

Well...my point: I missed my period (like 9 days overdue). This should have been my first menses since starting ProAmatine (midodrine), and I'm suspecting the meds. No, I'm not pregnant. Really, no way. I THINK! :0 ....no, like by the time I miss my menses, I'm already puking my guts out, usually, and I feel perfectly fine, POTSy but fine.

Did this happen to anyone else on medications for POTS? My doctor and his nurses have never heard of this particular side effect.

Thanks all!

Link to comment
Share on other sites

My dysautonomia didn't come on suddenly; I've had it since birth, so long term treatment is the plan for me...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...